Yes. Suboxone is for the treatment of mild to moderate opiate addiction, like Vicodin addictions. Suboxone is itself an opiate; it replaces the other opiate, but it doesn't get you high, so you can quit getting high without the painful physical withdrawal. It also has an ingredient called naloxone in it. Naloxone is a partial opiate antagonist, meaning that it blocks the opiate receptors in your brain, so you cannot get high on opiates while you are taking the Suboxone.
In order to begin treatment with Suboxone, you must wait at least 18 to 24 hours since your last dose of Vicodin. It is absolutely essential that you be in full-blown, severe withdrawal from the Vicodin, before you start taking the Suboxone. If you take the Suboxone before you are in full withdrawal from the Vicodin, it will produce the worst, most horrible withdrawal symptoms you can imagine. You will get really, really sick.
Once you are in severe withdrawal, you can begin taking the Suboxone. Start with a small dose (say, half a pill, 4mgs), and wait 30 to 45 minutes to see how you feel. If you still feel sick, try taking another half a pill, and wait another 30 to 45 minutes. Continue taking small doses, every 30 to 45 minutes, until you feel well again. Remember that Suboxone must be dissolved under the tongue; it won't dissolve in your stomach, so do not swallow it.
You will have to continue taking the same dose of Suboxone every day, or else you will start having withdrawal symptoms. Once you feel you are ready to stop taking the Suboxone, you can start decreasing your dosage little by little, over a period of several months, until you are able to stop taking it completely. The slower you decrease your dosage, the less painful getting off of it will be.
You would be much better off having a doctor supervising your Suboxone treatment. I have included a link to one treatment program, The Columbia University Buprenorphine Program in Manhattan (buprenorphine is the main ingredient in Suboxone, besides naloxone). If you don't live in the New York area, the Program can probably help you find treatment options where you live.
around 72 hours. It actually kept me from going through fentanyl withdrawal for 96 hours. I didn't feel high after that time had passes but it did keep physical withdrawal away and i was able to function.
Absolutely not. Just like any other opiate or synthetic-opiate, buprenorphine (the active drug in suboxone) has no or VERY little effect on elimination of the drug from your body; unless there is some additional, unrelated cross-effect with common liver enzymes (which in this case, there is not).
Buprenorphine will put you into withdrawal if taken too early after cessation of heroin use. This is because buprenorphine is competitive at opioid receptors; and will "kick off" (for lack of a better term) non competitive opiates, so if one's tolerance is moderate-to-high in regards to FULL agonist opiates, precipitated withdrawal symptoms will occur. (NOTE:buprenorphine is a partial agonist opioid, meaning, it has a ceiling effect and relief will not increase with dosage, usually around >8-24mg; and being a partial agonist, this means it does not provide the euphoria and/or same effects as full opioid agonists such as heroin, morphine, or oxycodone).
But this effect mentioned above is purely neurological in its action and has no impact on eliminating heroin, its metabolites, or any other opiate from the body. Elimination of drugs and/or their metabolites from the body is not a neurological mechanism. such a process is dependent upon the kidneys or liver. Which, to repeat, is irrelevant to eliminating heroin from the body. According to current pharmacological & medical knowledge of buprenorphine's impacts on liver enzymes and the kidneys, there is no known cross-effect between the two substances causing a quicker or slower elimination of heroin & it's metabolites form the body, even if one is transferring from heroin to buprenorphine.
No you can not take both together because they will make you very sick. Your suppose to take suboxone alone.
Yes, suboxone will take away the withdrawals and help to get off of heroin and other opiate drugs.
Are you dead yet? Please let me know...
can you take methadone after taking swuboxone
Your doctor probably weaned you off the Methadone too fast before switching you over to Suboxone. Methadone takes a LONG time to withdrawal from. I would definitely tell your doctor that you're still feeling withdrawals from the Methadone so he can help you. Hope you feel better.
Methadone and Suboxone should not be taken together. Mixing these medications will cause severe withdrawals no matter how much of each is taken.
No, if you take methadone, you should not mix it with suboxone. Make sure the methadone is out of you system before taking suboxone. Combining these medications can result in instant withdrawals and severe sickness.
Typically, one substance needs to be out of your system before starting another. Mixing methadone while having suboxone in your system can cause instant withdrawals.
You can take methadone after suboxone but do not take suboxone after methadone. If you have any opiates in your system and take suboxone, you will go into withdrawal......
It is not a good idea to mix drugs unless your doctor or pharmacist says they are OK together. It does not matter what two or more drugs we are talking about. Even over-the-counter medications and supplements have interactions, so you should always check with a trained professional. That said, WikiAnswers does not give information about illegal acts, such as using methamphetamine.
It is not recommended to take suboxone and methadone together within a few hours apart. You should give yourself time to get one out of your system before taking the other. Mixing methadone and suboxone can result in sickness and withdrawals.
Do NOT take methadone to get off Suboxone. Taper off Suboxone over 10 days. Cut the pills in eighths if you have to. Taking methadone for 5 days will only give you 2 addictions
No. The suboxone will stop the darvocet from working. Also, combining darvocet and suboxone could cause respiratory depression (a decreased rate of breathing). If respiratory depression is severe enough it can cause death.
Yes, methadone is used to treat withdrawals from Oxycontin and other opiate drugs.
No, each requires its own specific test. Methadone will only show up as methadone and suboxone will only show up as suboxone.